The Stoat Without Fear ™
- Jul 2, 2008
Class: TC65 (+Elite) / GTC65 / GTC76 (4 x sprint race - 1.TC65(+Elite) -> 2.GTC65 (see note 4) -> 3.GTC76 ->4.Open All Classes)
Conditions: 17.00 In-Game Race time (all races will be at this in-game time)
Practice: 19.00 GMT / 20.00 UK / 21.00 Europe (10 mins)
Qualification: 19.10 GMT / 20.10 UK / 21.10 Europe (10 mins)
Race: 19.20 GMT / 20.20 UK / 21.20 Europe (8 laps)
Note1: Click here to read the password and golden rules!
Note2: Sprint Pack testing - please download and install the Sprint Pack whether you have a skin included or not. Only the skin "owner" may use the skin for their vehicle.
Default skins only otherwise.
Note3: Only GTC65 is restricted - RDHGP models are banned (no Healey / Alpine / Merc / Ferrari / GT350). GTC65 Elite runs in the TC65 Class
Note4: In Race 4, you can choose a vehicle from any class, but must not use a vehicle you've already used in races 1 to 3.